# SDR YV3R2023042700557

- Difficulty date: April 10, 2023
- Submitted: April 27, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N466HR
- Make and model: Robsin R66
- Aircraft serial: 1127
- Aircraft time: 109 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cylinder
- Part number: D6793
- Part serial: TJ2336
- Condition: Defective
- Part time: 109 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CYLINDER ASSEMBLY P/N: D679-3 PRESSURE GAGE INDICATES ZERO.
